# SDR AALA201809209028

- Difficulty date: September 19, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 63,480 hours, 24,130 cycles
- Engine: Iae V2527A5
- Engine time: 63,517 hours, 24,150 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 63,517 hours, 24,150 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, M
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT IS GROUNDED. ATL - PHX RETURNED TO ATL ACCOUNT ENGINE NR 1 COMPRESSOR STALL AND EGT ABOVE THE LIMIT. CAPTAIN SHUT THE ENGINE DOWN AND RETURNED. TOTAL SINGLE ENGINE FLIGHT WAS APPROXIMATELY 5 TO 6 MINUTES. EMERGENCY WAS DECLARED AND FLIGHT LANDED OVERWEIGHT WITHOUT FURTHER INCIDENT. REQUEST READ OF DFDR DATA PER JOB CARD 26T00031001 FOR PURPOSE OF INVESTIGATING AN IN FLIGHT SHUT DOWN OF THE NR 1 ENGINE. ACCOMPLISHED DFDR DOWNLOAD AND DISTRIBUTED DATA PER J/C 26T00031001. REPLACED NR 1 ENGINE PER J/C 26L40071004 AND J/C 26L0071015, LEAK CHECKS AND OPERATIONS CHECKS NORMAL.
